I been on off here again, due to low energy levels.I can not help it. Beyond my ability to
to control this.It's medications I take and all have side effects. It's those side effects,
cause me a lot problems. Example, medications have warnings say side effects. But, never
say can cause death, like that see. Two I take long time can. I been tested over and over
now bladder, liver kidney's all may show problems they say. So, far I am O.K.Just testing
a lot.It's needed be sure I am alright, but keeps me away from here.
That's what been happening with me for those asking me where are you?
I really appreciate all of you here thank you
Up-Date to the Up-Date: I would like add here, medicines causing me trouble: First one I have for 15 years Plavix my blood thinner. It has been proved cause tumors an can blow out small veins in the brain. They say need test maybe my migrains caused from this, and could be tumor. Second one is Actos and proved to cause cancer in the blader. Again being tested. These all have been banned here. I am now use asprin to thin my blood. Actos will be replaced, it's for diabetis.